Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Esemkay

Question: Cold Pills and Accutane?

Recommended Posts

I got a cold when I started taking Accutane too, I just waited it out. Extra tea and water seemed to help a lot.

Share this post


Link to post
Share on other sites

Yes you can take cold medicine. I have gotten sick twice while on accutane and have taken cold medicine and I usually can't get over my cold because it ends up being an infection so I took antibiotics while on accutane. I am currently taking Tamiflu to prevent the flu while I am taking accutane because I don't want to flu and I am around a lot of people who have the flu where I work. Hope you get to feeling better soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×